# SDR AU971606

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Clip
- Part number: 85323497101
- Condition: Cracked
- Location: Pass Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WINDOW TO WINDOW FRAME ATTACHMENT CLIPS CRACKED IN RADIUS OF FOLD LINE.
